Error estimates for approximations of american put option price

David Šiška*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract / Description of output

Finite difference approximations to multi-asset American put option price are considered. The assets are modelled as a multi-dimensional diffusion process with variable drift and volatility. Approximation error of order one quarter with respect to the time discretisation parameter and one half with respect to the space discretisation parameter is proved by reformulating the corresponding optimal stopping problem as a solution of a degenerate Hamilton-Jacobi-Bellman equation. Furthermore, the error arising from restricting the discrete problem to a finite grid by reducing the original problem to a bounded domain is estimated.

Original languageEnglish
Pages (from-to)108-120
Number of pages13
JournalComputational Methods in Applied Mathematics
Volume12
Issue number1
DOIs
Publication statusPublished - 1 Jan 2012

Keywords / Materials (for Non-textual outputs)

  • American put option
  • Finite difference method
  • Hamilton-Jacobi-Bellman equation
  • Optimal control
  • Optimal stopping

Fingerprint

Dive into the research topics of 'Error estimates for approximations of american put option price'. Together they form a unique fingerprint.

Cite this